# SDR CA010711015

- Difficulty date: June 28, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal Block
- Part number: CE934641
- Condition: Overheated
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TERMINAL BLOCK 2449-TB3 SHOWS SIGN OF OVERHEATING DUE TO CORROSION ON AFT SIDE OF REAR PRESSURE BULKHEAD. THE OVERHEATING OF THE TERMINAL BLOCK RESULTED IN IGNITION OF THE INSULATION ON THE TERMINAL LUG OF FEEDER CABLE 2449-37A0-1. THE OVERHEATING AND CORROSION WERE FOUND WHEN COMPLYNG WITH DASH 8 SERVICE BULLETIN 8-24-48.
